# SDR ASOA04882

- Difficulty date: November 4, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- Aircraft time: 23,315 hours
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP1670
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY FLOOR TRACK LIGHT AT ROW 10D WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RESEATED THE EMERGENCY FLOOR TRACK LIGHT LAMP AT ROW 10D WAS FOUND TO  BE INOPERATIVE.  MAINTENANCE RESEATED THE EMERGENCY FLOOR TRACK LIGHT LAMP AT ROW 10D.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
